Year 2021, Volume 50 , Issue 3, Pages 744 - 753 2021-06-07

Linear methods of approximation in weighted Lebesgue spaces with variable exponent

Ahmet TESTİCİ [1] , Daniyal M. İSRAFİLZADE [2]


Some estimations in below for the deviations conducted by the Zygmund means and by the Abel-Poisson sums in the weighted Lebesgue spaces with variable exponent are obtained. In the classical Lebesgue spaces these estimations were proved by M. F. Timan. The considered weight functions satisfy the well known Muckenhout condition. For the proofs of main results some estimations obtained in the classical weighted Lebesgue spaces and also an extrapolation theorem proved in the weighted variable exponent Lebesgue spaces are used. Main results are new even in the nonweighted variable exponent Lebesgue spaces.
Zygmund means, Fejér means, Abel-Poisson means, Muckenhoupt weights, variable exponent Lebesgue spaces
  • [1] R. Akgun, Trigonometric Approximation of Functions in Generalized Lebesgue Spaces With Variable Exponent, Ukrainian Math. J. 63 (1), 3–23, 2011.
  • [2] R. Akgun, Polynomial approximation of functions in weighted Lebesgue and Smirnov spaces with nonstandard growth, Georgian Math. J. 18, 203–235, 2011.
  • [3] B.T. Bilalov and Z.G. Guseynov, Basicity of a system of exponents with a piece-wise linear phase in variable spaces, Mediterr. J. Math. 9 (3), 487–498, 2012.
  • [4] D.V. Cruz-Uribe, L. Diening and P. Hästö, The maximal operator on weighted variable Lebesgue spaces, Fract. Calc. Appl. Anal. 14 (3), 361–374, 2011.
  • [5] D.V. Cruz-Uribe and A. Fiorenza, Variable Lebesgue Spaces Foundation and Har- monic Analysis, Birkhäsuser, 2013.
  • [6] D.V. Cruz Uribe and D.L. Wang, Extrapolation and weighted norm inequalities in the variable Lebesgue spaces, Trans. Amer. Math. Soc. 369 (2), 1205–1235, 2017.
  • [7] L. Diening and M. Růžiˆcka, Calderon-Zygmund operators on generalized Lebesgue spaces $L^{p\left( x\right) }$ and problems related to fluid dynamic, J. Reine Angew. Math. 563, 197– 220, 2003.
  • [8] A. Guven, Trigonometric Approximation By Matrix Transforms in $L^{p\left( x\right) }$ Space, Anal. Appl. 10 (1), 47–65, 2012.
  • [9] A. Guven and D.M. Israfilov, Trigonometric Approximation in Generalized Lebesgue Spaces $L^{p\left( x\right) }$, J. Math. Inequal. 4 (2), 285–299, 2010.
  • [10] D.M. Israfilov and A. Testici, Approximation in Smirnov Classes with Variable Exponent, Complex Var. Elliptic Equ. 60(9), 1243–1253, 2015.
  • [11] D.M. Israfilov and A. Testici, Approximation by Matrix Transforms in Weighted Lebesgue Spaces with Variable Exponent, Results Math. 73 (8), 2018, https://doi.org/10.1007/s00025-018-0762-4.
  • [12] D.M. Israfilov, V. Kokilashvili and S.G. Samko, Approximation In Weighted Lebesgue and Smirnov Spaces With Variable Exponents, Proceed. of A. Razmadze Math. Insti- tute, 143, 25–35, 2007.
  • [13] S.Z. Jafarov, Linear Methods for Summing Fourier Series and Approximation in Weighted Lebesgue Spaces with Variable Exponents, Ukrainian Math. J. 66 (10), 1509– 1518, 2015.
  • [14] S.Z. Jafarov, Approximation by trigonometric polynomials in subspace of variable ex- ponent grand Lebesgue spaces, Global Journal of Mathematics, 8 (2), 836–843, 2016.
  • [15] S.Z. Jafarov, Linear methods of summing Fourier series and approximation in weighted Orlicz spaces, Turkish J. Math. 42 (6), 2916–2925, 2018.
  • [16] A. Kamińska, Indices, convexity and concavity in Musileak-Orlicz spaces, Funct. Ap- prox. Comment. Math. 26, 67–84, 1998.
  • [17] D.S. Kurtz, Littlewood-Paley and multiplier theorems on weighted $L^{p}$ spaces, Trans. Amer. Math. Soc. 259(1), 235–254, 1980.
  • [18] T.I. Najafov and N.P. Nasibova, On the Noetherness of the Riemann problem in a generalized weighted Hardy classes, Azerbaijan J. Math. 5 (2), 109–139, 2015.
  • [19] W. Orlicz, Über konjugierte Exponentenfolgen, Studia Math. 3, 200–212, 1931.
  • [20] M. Růžicka, Electrorheological Fluids: Modeling and Mathematical Theory, Lecture Notes in Mathematics 1748, Springer-Verlag, Berlin, 2000.
  • [21] I.I. Sharapudinov, Some questions in approximation theory for Lebesgue spaces with variable exponent, Itogi Nauki. Yug Rossii. Mat. Monograf 5, Southern Mathematical Institute of the Vladikavkaz Scientific Center of the Russian Academy of Sciences and Republic of North Ossetia-Alania, Vladikavkaz (Russian), 2012.
  • [22] I.I. Sharapudinov, Approximation of functions in $L_{2\pi }^{p\left( x\right) }$ by trigonometric polynomials, Izvestiya RAN : Ser. Math. 77 (2), 197–224, 2013; English transl., Izvestiya : Mathematics 77 (2), 407–434. 2013.
  • [23] I.I. Sharapudinov, On Direct and Inverse Theorems of Approximation Theory In Vari- able Lebesgue Space And Sobolev Spaces, Azerbaijan J. Math. 4 (1), 55–72, 2014.
  • [24] A. Testici, Approximation by Nörlund and Riesz Means in Weighted Lebesgue Space With Variable Exponent, Commun. Fac. Sci. Univ. Ank. Ser. A1 Math. Stat. 68 (2), 2014–2025, 2019.
  • [25] A.F. Timan, Theory of Approximation of Functions of a Real Variable, Macmillan, New York, 1963.
  • [26] M.F. Timan, Best approximation of a function and linear methods of summing Fourier series, Izv. Akad. Nauk SSSR Ser. Mat. 29 (3), 587–604, 1965.
  • [27] S.S. Volosivest, Approximation of functions and their conjugates in variable Lebesgue spaces, Math. Sb. 208(1), 48–64, 2017.
  • [28] A. Zygmund, Trigonometric Series, Vol. I and II, Cambridge University Press, 1959.
Primary Language en
Subjects Mathematics
Journal Section Mathematics
Authors

Orcid: 0000-0002-1163-7037
Author: Ahmet TESTİCİ
Institution: BALIKESIR UNIVERSITY
Country: Turkey


Orcid: 0000-0003-3072-9989
Author: Daniyal M. İSRAFİLZADE (Primary Author)
Institution: BALIKESIR UNIVERSITY
Country: Turkey


Supporting Institution TUBITAK grant 114F422: Approximation Problems in the Variable Exponent Lebesgue Spaces
Project Number 114F422
Dates

Publication Date : June 7, 2021

Bibtex @research article { hujms798028, journal = {Hacettepe Journal of Mathematics and Statistics}, issn = {2651-477X}, eissn = {2651-477X}, address = {}, publisher = {Hacettepe University}, year = {2021}, volume = {50}, pages = {744 - 753}, doi = {10.15672/hujms.798028}, title = {Linear methods of approximation in weighted Lebesgue spaces with variable exponent}, key = {cite}, author = {Testici, Ahmet and M. İsrafilzade, Daniyal} }
APA Testici, A , M. İsrafilzade, D . (2021). Linear methods of approximation in weighted Lebesgue spaces with variable exponent . Hacettepe Journal of Mathematics and Statistics , 50 (3) , 744-753 . DOI: 10.15672/hujms.798028
MLA Testici, A , M. İsrafilzade, D . "Linear methods of approximation in weighted Lebesgue spaces with variable exponent" . Hacettepe Journal of Mathematics and Statistics 50 (2021 ): 744-753 <https://dergipark.org.tr/en/pub/hujms/issue/62731/798028>
Chicago Testici, A , M. İsrafilzade, D . "Linear methods of approximation in weighted Lebesgue spaces with variable exponent". Hacettepe Journal of Mathematics and Statistics 50 (2021 ): 744-753
RIS TY - JOUR T1 - Linear methods of approximation in weighted Lebesgue spaces with variable exponent AU - Ahmet Testici , Daniyal M. İsrafilzade Y1 - 2021 PY - 2021 N1 - doi: 10.15672/hujms.798028 DO - 10.15672/hujms.798028 T2 - Hacettepe Journal of Mathematics and Statistics JF - Journal JO - JOR SP - 744 EP - 753 VL - 50 IS - 3 SN - 2651-477X-2651-477X M3 - doi: 10.15672/hujms.798028 UR - https://doi.org/10.15672/hujms.798028 Y2 - 2020 ER -
EndNote %0 Hacettepe Journal of Mathematics and Statistics Linear methods of approximation in weighted Lebesgue spaces with variable exponent %A Ahmet Testici , Daniyal M. İsrafilzade %T Linear methods of approximation in weighted Lebesgue spaces with variable exponent %D 2021 %J Hacettepe Journal of Mathematics and Statistics %P 2651-477X-2651-477X %V 50 %N 3 %R doi: 10.15672/hujms.798028 %U 10.15672/hujms.798028
ISNAD Testici, Ahmet , M. İsrafilzade, Daniyal . "Linear methods of approximation in weighted Lebesgue spaces with variable exponent". Hacettepe Journal of Mathematics and Statistics 50 / 3 (June 2021): 744-753 . https://doi.org/10.15672/hujms.798028
AMA Testici A , M. İsrafilzade D . Linear methods of approximation in weighted Lebesgue spaces with variable exponent. Hacettepe Journal of Mathematics and Statistics. 2021; 50(3): 744-753.
Vancouver Testici A , M. İsrafilzade D . Linear methods of approximation in weighted Lebesgue spaces with variable exponent. Hacettepe Journal of Mathematics and Statistics. 2021; 50(3): 744-753.
IEEE A. Testici and D. M. İsrafilzade , "Linear methods of approximation in weighted Lebesgue spaces with variable exponent", Hacettepe Journal of Mathematics and Statistics, vol. 50, no. 3, pp. 744-753, Jun. 2021, doi:10.15672/hujms.798028